Adelani O. Adesanya

Senior Lecturer, Mathematics and Computer Science

Profile Summary

Name ADESANYA Adelani O. Qualifications Ph.D.
Job Title Senior Lecturer Email
Faculty Basic and Applied Sciences Department Mathematics and Computer Science
Phone Ext. 5039 Email
Google Scholar Page Visit Google Scholar Page


Title Mathematical Analysis of the Global Dynamic of an SVEIR Epidemic Model with Herd Immunity
Authors Olopade I.A, Adesanya A.O. Mohammed I.T, Afolabi M.A, Oladapo A.O
Year 2017
Publisher International Journal of Science and Engineering Investigations (IJSEI ) 6(69):141-148.
Online Access View Online
Title Mathematical and sensitivity Analysis of efficacy of condom on the transmission of Gonorrhea disease
Authors Adesanya A.O, Olopade I.A, Akanni J.O, Oladapo A.O and Omoloye M.A
Year 2016
Publisher Imperial Journal of Interdiscplinary Research (IJIR), 11(2): 368-375.
Online Access View Online
Title Solving Linear Algebraic Equations using Inverse with Identity Matrix and Gauss Elimination Methods
Authors Olopade I.A, Adesanya A.O, Akinwumi T.O, Mohammed I.T and Afolabi M.A:
Year 2018
Publisher International Journal of Emerging Technologies in Computational and Applied Sciences (IJESTCAS), 23(1):06-14.
Online Access View Online
Title An analysis of the networked readiness index data of some Sub-Saharan African countries
Authors Oriogun P.K, Adesanya A.O, Omolofe B, Ogunrinde R.B and Akinwumi T
Year 2016
Publisher NCS Conference Proceedings Information, 35-43
Online Access View Online
Title Mathematical Analysis of early Treatment of Gonorrhea Infection
Authors Adesanya A.O, Olopade I. A, Akinwumi T.O, Adesanya A.A
Year 2016
Publisher American International Journal of Research in Science , Technology, Engineering and Mathematics, 15(2) :154-164
Online Access View Online